RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1982, Volume 46, Issue 5, Pages 1106–1123 (Mi izv1663)  

This article is cited in 2 scientific papers (total in 2 papers)

On fibering into analytic curves of the common boundary of two domains of holomorphy

N. V. Shcherbina


Abstract: An analogue of the Frobenius theorem is proved for the case of a continuous planar field. This leads to a proof that it is possible to fiber into analytic curves a $C^1$ smooth hypersurface in $\mathbf C^2$ on both sides of which lie domains of holomorphy. An example constructed of two domains of holomorphy with common boundary which does not contain analytic subsets.
Bibliography: 5 titles.

Full text: PDF file (1914 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1983, 21:2, 399–413

Bibliographic databases:

UDC: 517.5
MSC: Primary 32D05; Secondary 32C25
Received: 29.03.1982

Citation: N. V. Shcherbina, “On fibering into analytic curves of the common boundary of two domains of holomorphy”, Izv. Akad. Nauk SSSR Ser. Mat., 46:5 (1982), 1106–1123; Math. USSR-Izv., 21:2 (1983), 399–413

Citation in format AMSBIB
\Bibitem{Shc82}
\by N.~V.~Shcherbina
\paper On fibering into analytic curves of the common boundary of two domains of holomorphy
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1982
\vol 46
\issue 5
\pages 1106--1123
\mathnet{http://mi.mathnet.ru/izv1663}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=675533}
\zmath{https://zbmath.org/?q=an:0518.32008}
\transl
\jour Math. USSR-Izv.
\yr 1983
\vol 21
\issue 2
\pages 399--413
\crossref{https://doi.org/10.1070/IM1983v021n02ABEH001797}


Linking options:
  • http://mi.mathnet.ru/eng/izv1663
  • http://mi.mathnet.ru/eng/izv/v46/i5/p1106

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. A. Airapetyan, “Extension of CR-functions from piecewise smooth CR-manifolds”, Math. USSR-Sb., 62:1 (1989), 111–120  mathnet  crossref  mathscinet  zmath
    2. E. M. Chirka, “Introduction to the geometry of $CR$-manifolds”, Russian Math. Surveys, 46:1 (1991), 95–197  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:217
    Full text:74
    References:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021